back problem, lower back muscle pain
Parafon Forte

Each tablet contains : Chlorzoxazone 250 mg + acetaminophen 300 mg

Each generic tablet contains : Chlorozoxazone 250mg + Paracetamol 300mg

Description

   Chlorzoxazone and acetaminophen combination medicine is used to help relax certain muscles in your body and relieve the pain and discomfort caused by strains, sprains, or other injuries to your muscles. However, this medicine does not take the place of rest, exercise or physical therapy, or other treatment that your doctor may recommend for your medical problem.

   Chlorzoxazone acts in the central nervous system (CNS) to produce its muscle relaxant effects. Its actions in the CNS may also produce some of its side effects.

What is chlorzoxazone?

Chlorzoxazone is a muscle relaxant. It works by blocking nerve impulses (or pain sensations) that are sent to your brain.

Chlorzoxazone is used, along with rest and physical therapy, to treat injuries and other painful muscular conditions.
Most important fact about this drug

   Although rare, serious, sometimes fatal liver problems have been reported in people using Parafon Forte . You should stop taking this medication and notify your doctor immediately if you develop any of the following signs of liver toxicity: fever, rash, loss of appetite, nausea, vomiting, fatigue, pain in the upper right part of your abdomen, dark urine, or yellow skin or eyes.

How should you take this medication?

   Take Parafon Forte exactly as prescribed by your doctor. Do not increase the dose or take it more often than prescribed.

Parafon Forte occasionally discolors urine orange or purple red.
--If you miss a dose...
   Take it as soon as you remember, if it is within an hour or so of the missed time. Otherwise, skip the dose and go back to your regular schedule. Do not take 2 doses a once.
--Storage instructions...
   Store at room temperature in a tightly closed container.

What side effects may occur?

   Parafon Forte rarely produces undesirable side effects. However, if any develop or change in intensity, inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Parafon Forte .

Uncommon and rare side effects may include:
Bruises, dizziness, drowsiness, feeling of illness, fluid retention, light-headedness, overstimulation, red or purple spots on the skin, severe allergic reaction, skin rashes, stomach or intestinal bleeding, urine discoloration
Why should this drug not be prescribed?

   If you have had any reaction to this drug, notify your doctor. Make sure he or she is aware of any drug reactions you have experienced.

Special warnings about this medication

   Be careful using this drug if you have allergies or have ever had an allergic reaction to a drug. If you have a sensitivity reaction such as hives, redness, or itching of skin while you are taking Parafon Forte , notify your doctor immediately.

Possible food and drug interactions when taking this medication

   Parafon Forte may intensify the effects of alcohol. Be cautious about drinking alcohol while taking this medication.

   If Parafon Forte is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining Parafon Forte with drugs that slow the action of the central nervous system, such as Percocet, Valium, and Xanax.

Special information if you are pregnant or breastfeeding

   The effects of Parafon Forte during pregnancy have not been adequately studied. If you are pregnant or plan to become pregnant, inform your doctor immediately. This drug may appear in breast milk and could affect a nursing infant. If this medication is essential to your health, your doctor may advise you to discontinue breastfeeding until your treatment is finished.

Recommended dosage

   ADULTS
The usual dosage of Parafon Forte is 2 tablet taken 3 or 4 times per day. If you do not respond to this dosage, your doctor may increase it to 3 tablets (750 milligrams) taken 3 or 4 times per day.

(If your dose is different, do not change it unless your doctor tells you to do so.)

Overdosage
Any medication taken in excess can have serious consequences. If you suspect an overdose, seek medical treatment immediately.

Symptoms of Parafon Forte overdose may include:
Diarrhea, dizziness, drowsiness, headache, light-headedness, nausea, vomiting

Symptoms that may develop after a period of time include:
Feeling of illness, loss of muscle strength, lowered blood pressure, sluggishness, troubled or rapid breathing
parafon forte,robaxin,norflex,robaxacet,back pain
 
back pain relief, bending over pain
back pain, back medication
sore back, back muscle pain
Home
Parafon Forte
Norflex Orphenadrine
Robaxin Methocarbanol
Robaxacet
Robaxisal
About Us
lower back pain, back pain medicine
Contact Us
Ordering Info
Parafon-Forte-Robaxin-Norflex-Robaxacet-Back-Pain
This site is not endorsed or affiliated with the A.H. Robins Company.All trademarks and registered trademarks are of their respective companies.
parafon forte, chlorzoxazone
Generic Parafon Forte - Best Price On The Internet